Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant, hcg went up then dropped. Will i miscarry it?

Had a postive pregnancy which i didnt know i was pregnant because i bleed a normal cycle. Then doctor said my hcg went up then dropped within 3 days. He said i would miscarry however i never had any bleeding or cramping just spotted old blood for about 4 days. Now Im due to have my period but is 3 days late and just having headaches on and off like period and my lower abdomen is bloated.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
If your previous cycle was the eventful one, you may have a delayed period this time. However, since you did not have either a sonographic confirmation of pregnancy or the abortion, you should better get a trans-vaginal sonogram to rule out any missed pregnancy or uterine anomalies. It would also be advisable to have a complete assessment if you wish to conceive. Please consult a specialist for further management. Take care.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor